| Model Number |
3219 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
04/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.During processing of this complaint, attempts were made to obtain complete case information.
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As a result, the ipg was explanted via surgical intervention.The date of surgery is unknown.It was confirmed that the physician did not intend or attempt to remove the lead during this procedure.The lead was left in the anatomy with no plan to explant at this time.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.